We read the article by Hung et al1 in this issue of CHEST (see page 464) on hyperimmune IV immunoglobulin (H-IVIG) treatment for 2009 influenza A(H1N1) with great interest. They concluded that “treatment of severe A(H1N1) infection with H-IVIG within 5 days of symptom onset was associated with a lower viral load and reduced mortality.”1 Use of immunoglobulin treatment seems to be a new treatment of H1N1 influenza. It is mentioned as an additional therapy to the standard antiviral treatment.2 The present report showed a good clinical outcome: clearance of symptoms. However, the concern is on the adverse effect and long-term outcome of using H-IVIG treatment. Because the present report is based on a limited number of patients, some uncommon adverse effects of using H-IVIG (such as anaphylaxis, hypotension, and rash3) might not be detected. Additionally, the issue of cost-effectiveness of this new therapeutic option should be further assessed.